Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 117, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 25, 2011, 6:11 PM CDT for Clay County, Effingham County, Jasper County, Illinois. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2011, 6:11 PM CDT (23:11 UTC)
- Expired
- May 25, 2011, 7:00 PM CDT
- In force
- 49 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clay County, IL, Effingham County, IL, Jasper County, IL
The radar
The Evansville,IN radar (KVWX), 93 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 6:30 PM CDT | TSTM WND DMG | Effingham, IL | SOME SMALL TO MEDIUM TREE LIMBS DOWN...AND A FEW POWER LINES DOWN. |
| May 25, 7:10 PM CDT | TSTM WND DMG | Flora, IL | TREES AND POWER LINES BLOWN DOWN...ONE TREE WAS BLOWN DOWN ON HOUSE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 11:09 AM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.2 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1832 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 561 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 253 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 10.1
The text
As transmitted, in the capitals the NWS used until 2016.
447
WUUS53 KILX 252311
SVRILX
ILC025-049-079-260000-
/O.NEW.KILX.SV.W.0117.110525T2311Z-110526T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
611 PM CDT WED MAY 25 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLAY COUNTY IN SOUTH CENTRAL ILLINOIS...
EFFINGHAM COUNTY IN SOUTH CENTRAL ILLINOIS...
SOUTHWESTERN JASPER COUNTY IN SOUTHEAST ILLINOIS...
* UNTIL 700 PM CDT.
* AT 609 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
SOUTH OF OMEGA...OR 10 MILES EAST OF SALEM...AND MOVING NORTHEAST
AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
FLORA...EFFINGHAM...XENIA...LOUISVILLE...IOLA...SAILOR SPRINGS...
EDGEWOOD...BIBLE GROVE...INGAHAM...WATSON...BOGOTA...OSKALOOSA...
HORD...MASON...WENDELIN...NEWTON LAKE...ELLIOTSTOWN...HEARTVILLE
AND LATONA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3861 8871 3891 8870 3891 8874 3892 8874
3917 8860 3890 8819 3885 8824 3885 8826
3883 8826 3860 8851 3860 8870
TIME...MOT...LOC 2311Z 213DEG 39KT 3863 8876
WIND...HAIL 60MPH 1.00IN
$$
BARNES2 follow-up statements
450
WWUS53 KILX 252331
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
631 PM CDT WED MAY 25 2011
ILC025-049-079-260000-
/O.CON.KILX.SV.W.0117.000000T0000Z-110526T0000Z/
JASPER IL-CLAY IL-EFFINGHAM IL-
631 PM CDT WED MAY 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EFFINGHAM...
CLAY AND SOUTHWESTERN JASPER COUNTIES UNTIL 700 PM CDT...
AT 628 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
SOUTHWEST OF IOLA...OR 12 MILES NORTHWEST OF FLORA...MOVING NORTHEAST
AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
EFFINGHAM...LOUISVILLE...IOLA...SAILOR SPRINGS...EDGEWOOD...BIBLE
GROVE...INGAHAM...WATSON...BOGOTA...HORD...MASON...WENDELIN...
NEWTON LAKE...ELLIOTSTOWN...HEARTVILLE AND LATONA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3861 8871 3891 8870 3891 8874 3892 8874
3917 8860 3890 8819 3885 8824 3885 8826
3883 8826 3860 8851 3860 8870
TIME...MOT...LOC 2331Z 213DEG 39KT 3879 8865
WIND...HAIL 60MPH 1.00IN
$$
BARNES726
WWUS53 KILX 252358
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
658 PM CDT WED MAY 25 2011
ILC025-049-079-260007-
/O.EXP.KILX.SV.W.0117.000000T0000Z-110526T0000Z/
JASPER IL-CLAY IL-EFFINGHAM IL-
658 PM CDT WED MAY 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR EFFINGHAM...CLAY AND
SOUTHWESTERN JASPER COUNTIES WILL EXPIRE AT 700 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER ADDITIONAL STORMS MOVING IN FROM THE SOUTHWEST MAY PRODUCE
SMALL HAIL AND GUSTY WINDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 9 PM CDT.
LAT...LON 3861 8871 3891 8870 3891 8874 3892 8874
3917 8860 3890 8819 3885 8824 3885 8826
3883 8826 3860 8851 3860 8870
TIME...MOT...LOC 2357Z 213DEG 39KT 3903 8845
$$
BARNESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 2:51 PM CDT, 3 hours 20 minutes earlier.
Area forecast discussion, May 25, 2:51 PM CDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 251 PM CDT WED MAY 25 2011 .DISCUSSION... ISSUED 251 PM CDT WED MAY 25 2011 MANY FACTORS COMING TOGETHER FOR A MAJOR SEVERE WEATHER OUTBREAK IN CENTRAL AND SOUTHEAST ILLINOIS THIS EVENING INTO EARLY TONIGHT. EARLIER RAINFALL...COMBINED WITH THUNDERSTORMS PRODUCING HEAVY RAIN THE NEXT 12 TO 18 HOURS AND A SLOW EASTWARD TRANLATIONAL MOVEMENT OF THE RAIN PRODUCING SYSTEMS...RESULTED IN A FLASH FLOOD WATCH FOR THE ENTIRE AREA THE REST OF TODAY INTO EARLY THURSDAY MORNING. SHORT TERM...TONIGHT THROUGH THURSDAY THE LATEST SURFACE MAP AT 19Z INDICATED A STRONG...STACKED LOW PRESSURE CENTER NEAR KANSAS CITY WITH THE MAIN SYNOPTIC BOUNDARY EXTENDING TO THE ENE TOWARD SE IOWA AND NE ILLINOIS. AN OUTFLOW BOUNDARY FROM EARLIER CONVECTION CURVED FROM NEAR BMI-LITCHFIELD- JUST NORTH OF LAWRENCEVILLE. AREAS NORTH OF THE OUTFLOW...ALONG I-74 FROM BMI-CMI-DNV HAVE BEEN PRETTY WORKED OVER FROM CONVECTION SO THAT IS THE ONE AREA THAT WOULD MOST LIKELY HAVE THE LOWEST THREAT FOR SEVERE CONVECTION EARLY THIS EVENING. EVERYWHERE ELSE IN CENTRAL AND SOUTHEAST ILLINOIS...THE AFOREMENTIONED BOUNDARIES...IMPRESSIVE AMOUNTS OF INSTABILITY...STRONG LOW AND MID LEVEL WIND FIELDS AND INCREASING ROTATIONAL POTENTIAL IN THE ATMOSPHERE AS WE APPROACH EARLY EVENING WILL RESULT IN WIDESPREAD SEVERE STORMS. DEEP LAYER WIND SHEAR IS ALREADY HIGH ACROSS THE FORECAST AREA...BUT AS HELICITY INCREASES THIS EVENING...THREAT OF LONG TRACK SUPERCELL TORNADOES...VERY LARGE HAIL AND WIND DAMAGE WILL INCREASE. THE LATEST HRRR MODEL SHOWS THE TARGET TIME MAINLY BETWEEN 22Z AND 02Z (5 TO 9 PM)...WITH THE GREATEST THREAT SOUTH OF A LINE FROM WINCHESTER THROUGH SPRINGFIELD TO MATTOON TO MARSHALL. INCREASING PRECIPITABLE WATER VALUES AND A CONTINUED LOW LEVEL MOISTURE TRANSPORT FEED WILL RESULT IN A FAIRLY HIGH POTENTIAL FOR HEAVY RAINFALL AND FLASH FLOODING IN MUCH OF THE FORECAST AREA. THIS IS ALSO DUE TO THE RELATIVELY SLOW MOVEMENT OF THE UPPER LOW WHICH WILL KEEP PRODUCING THUNDERSTORMS WITH HEAVY RAIN INTO THURSDAY MORNING. LONG TERM...FRIDAY THROUGH WEDNESDAY OUR PROGRESSIVE UPPER LEVEL PATTERN IS EXPECTED TO TRANSITION TO A HIGHER AMPLITUDE TROF IN THE WESTERN U.S. AND RIDGE IN THE EAST BY LATE IN THE UPCOMING HOLIDAY WEEKEND. BEFORE THIS EVOLVES...THE TROF CURRENTLY ON THE WEST COAST WILL PUSH TOWARD THE MIDWEST. A BRIEF BREAK IN THE CLOUDS IS EXPECTED ON FRIDAY...BEFORE SOUTH WINDS BRING A WARM FRONT THROUGH THE AREA ON SATURDAY. THE LOW LEVEL WARM ADVECTION WITH THIS FRONT WILL BRING OUR NEXT CHANCE FOR THUNDERSTORMS...FOLLOWED BY WARMER AND MORE HUMID CONDITIONS. SUNDAY AND MEMORIAL DAY...UPPER LEVEL RIDGING WILL BUILD INTO THE EASTERN HALF OF THE COUNTRY. MID LEVELS OF THE ATMOSPHERE ARE EXPECTED TO BE CAPPED...KEEPING ANY T-STORMS AT BAY...DESPITE THE WARM AND HUMID AIR. THE GFS AND EUROPEAN MODELS DIFFER ON THE TIMING...BUT GENERALLY AGREE THAT A LARGE PORTION OF THE WESTERN TROF WILL LIFT OUT INTO THE NORTHERN PLAINS. THIS WILL CUT INTO THE UPPER RIDGE...BRINGING ANOTHER CHANCE FOR T-STORMS AROUND THE PERIPHERY OF THE CAP IN NORTHERN PARTS OF THE FORECAST AREA...IN THE UPPER ILLINOIS RIVER VALLEY AND THE I-74 CORRIDOR. MILLER && .AVIATION... ISSUED 1256 PM CDT WED MAY 25 2011 FORECAST REASONING REMAINS...WITH THE CURRENT STORMS CLEARING MOST OF THE TERMINALS...WILL REMOVE ALL BUT CB MENTION THROUGH TO 23Z- 01Z TIME FRAME WITH A RETURN OF VCTS...AND TEMPO SOME THUNDER FROM SW TO NE ACROSS THE REGION. OVERNIGHT ON THE BACK OF THE TS...REDUCE VISBY TO MVFR AND HOLD THAT THROUGH THE MORNING WITH SOME LOW CIGS. SOME MODEL DATA BRINGING CIGS DOWN BELOW 1000FT...BUT FOR NOW WILL BE SOMEWHAT OPTIMISTIC...THOUGH THE LLVL MOISTURE MAY FORCE A IFR TEMPO IN SUBSEQUENT ISSUANCES. HJS && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR ILZ027>031- 036>038-040>057-061>063-066>068-071>073. &&
Hazardous weather outlook, May 25, 2:50 PM CDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 250 PM CDT WED MAY 25 2011 ILZ056-057-061>063-066>068-071>073-261100- CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-EDGAR-EFFINGHAM-JASPER- LAWRENCE-RICHLAND-SHELBY- 250 PM CDT WED MAY 25 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS THIS EVENING. SOME OF THE STORMS MAY PRODUCE GOLF BALL SIZE HAIL OR LARGER...DAMAGING WINDS...FREQUENT LIGHTNING...HEAVY RAINS AND POSSIBLE STRONG TORNADOES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THURSDAY AND AGAIN FRIDAY NIGHT INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED BETWEEN 4 PM AND 1 AM. ILZ043>046-052>055-261100- CHAMPAIGN-CHRISTIAN-DE WITT-DOUGLAS-MACON-MOULTRIE-PIATT- VERMILION- 250 PM CDT WED MAY 25 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS EVENING. SOME OF THE STORMS MAY PRODUCE GOLF BALL SIZE HAIL OR LARGER...DAMAGING WINDS...FREQUENT LIGHTNING...HEAVY RAINS AND POSSIBLE STRONG TORNADOES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THURSDAY AND AGAIN FRIDAY NIGHT INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED BETWEEN 4 PM AND 1 AM. ILZ036-040-041-047-049-050-261100- CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT- 250 PM CDT WED MAY 25 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A RISK OF SEVERE THUNDERSTORMS THIS EVENING. SOME OF THE STORMS MAY PRODUCE GOLF BALL SIZE HAIL OR LARGER...DAMAGING WINDS...FREQUENT LIGHTNING...HEAVY RAINS AND POSSIBLY STRONG TORNADOES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THURSDAY AND AGAIN ON FRIDAY NIGHT AND SATURDAY. WATER LEVELS ON THE ILLINOIS RIVER WILL CONTINUE TO SLOWLY FALL... BUT REMAIN ABOVE FLOOD STAGE THROUGH THE WEEK DOWNSTREAM OF PEORIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS MORNING AND AGAIN BETWEEN 3 PM AND 10 PM. ILZ027>031-037-038-042-048-051-261100- KNOX-LOGAN-MARSHALL-MCLEAN-MENARD-PEORIA-SANGAMON-STARK-TAZEWELL- WOODFORD- 250 PM CDT WED MAY 25 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A RISK OF SEVERE THUNDERSTORMS THIS EVENING. SOME OF THE STORMS MAY PRODUCE GOLF BALL SIZE HAIL OR LARGER...DAMAGING WINDS...FREQUENT LIGHTNING...HEAVY RAINS AND POSSIBLY STRONG TORNADOES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THURSDAY AND AGAIN FRIDAY NIGHT INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED THIS MORNING AND AGAIN BETWEEN 3 PM AND MIDNIGHT. HJS
In the hours before
Local storm report, May 25, 5:35 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
535 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG DIVERNON 39.57N 89.65W
05/25/2011 SANGAMON IL EMERGENCY MNGR
TREE FELL ON HOUSE ON KENNY STREET IN TOWN.
&&
LAUFENBERGLocal storm report, May 25, 5:42 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
542 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM TSTM WND GST CHESTNUT 40.07N 89.20W
05/25/2011 E60 MPH LOGAN IL MESONET
&&
LAUFENBERGLocal storm report, May 25, 5:46 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
546 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM HEAVY RAIN RUSHVILLE 40.12N 90.57W
05/25/2011 M1.10 INCH SCHUYLER IL MESONET
RECEIVED IN APPROXIMATELY 20 MINUTES
&&
LAUFENBERGLocal storm report, May 25, 5:52 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
552 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM HAIL MECHANICSBURG 39.81N 89.40W
05/25/2011 M1.25 INCH SANGAMON IL EMERGENCY MNGR
&&
LAUFENBERGLocal storm report, May 25, 6:04 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
604 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 PM TSTM WND GST PEORIA 40.74N 89.61W
05/25/2011 M62 MPH PEORIA IL ASOS
RECORDED AT PEORIA AIRPORT
0552 PM TSTM WND GST 1 W MORTON 40.61N 89.49W
05/25/2011 E60 MPH TAZEWELL IL EMERGENCY MNGR
WIND GUST ESTIMATED NEAR LAMP ROAD
&&
LAUFENBERGLocal storm report, May 25, 6:08 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
608 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM TSTM WND DMG 1 E NORTONVILLE 39.57N 90.13W
05/25/2011 MORGAN IL PUBLIC
LARGE TREE LIMBS BLOWN DOWN CAUSING ROOF DAMAGE TO A
BARN. TV ANTENNA TOPPLED.
0500 AM TSTM WND DMG JACKSONVILLE 39.73N 90.23W
05/25/2011 MORGAN IL MESONET
LARGE TREE LIMBS DOWN IN TOWN. TIME ESTIMATED.
0515 AM TSTM WND DMG 1 W JACKSONVILLE 39.73N 90.25W
05/25/2011 MORGAN IL EMERGENCY MNGR
THE TOPS OF SEVERAL 8 TO 10-INCH DIAMETER TREES WERE
SNAPPED OFF NEAR 67 AND OLD 36 JUST WEST OF JACKSONVILLE.
0530 AM TSTM WND DMG 1 E VIRGINIA 39.95N 90.19W
05/25/2011 CASS IL LAW ENFORCEMENT
SHED BLOWN DOWN AND BLOCKING ROAD
0530 AM TSTM WND DMG VIRGINIA 39.95N 90.21W
05/25/2011 CASS IL CO-OP OBSERVER
LARGE TREE LIMBS AND HAM RADIO ANTENNA BLOWN DOWN
0530 AM TSTM WND DMG KILBOURNE 40.15N 90.01W
05/25/2011 MASON IL EMERGENCY MNGR
POWER LINES DOWN AND SEVERAL UPROOTED TREES
0541 AM TSTM WND DMG AUBURN 39.58N 89.75W
05/25/2011 SANGAMON IL EMERGENCY MNGR
ABOUT 1 MILE STRETCH OF POWER POLES DOWN ON RT 104
BETWEEN AUBURN AND I55
0600 AM HEAVY RAIN TOULON 41.09N 89.86W
05/25/2011 M1.20 INCH STARK IL CO-OP OBSERVER
0600 AM HEAVY RAIN HAVANA 40.30N 90.06W
05/25/2011 M1.50 INCH MASON IL CO-OP OBSERVER
FELL IN A HALF HOUR
0603 AM TSTM WND DMG 2 SW SPRINGFIELD 39.76N 89.67W
05/25/2011 SANGAMON IL EMERGENCY MNGR
LARGE TREE LIMBS DOWN
0610 AM HAIL 1 N BARTONVILLE 40.65N 89.66W
05/25/2011 M0.75 INCH PEORIA IL EMERGENCY MNGR
0615 AM TSTM WND DMG 1 E DELAVAN 40.37N 89.53W
05/25/2011 TAZEWELL IL EMERGENCY MNGR
WINDOWS BLOWN OUT OF A HOUSE...AND A METAL SHED BLOWN
ONTO ROAD.
0615 AM TSTM WND DMG DELAVAN 40.37N 89.54W
05/25/2011 TAZEWELL IL MESONET
PART OF THE ROOF BLOWN OFF HIGH SCHOOL. POWER OUT FOR
MUCH OF SOUTH SIDE OF DELAVAN.
0700 AM HEAVY RAIN DAHINDA 40.95N 90.10W
05/25/2011 M1.64 INCH KNOX IL CO-OP OBSERVER
0700 AM HEAVY RAIN ST. DAVID 40.49N 90.05W
05/25/2011 M1.33 INCH FULTON IL CO-OP OBSERVER
0700 AM HEAVY RAIN 3 SW PEORIA 40.71N 89.65W
05/25/2011 M1.63 INCH PEORIA IL ASOS
6 HOUR TOTAL
0700 AM HEAVY RAIN 2 SW PETERSBURG 39.99N 89.88W
05/25/2011 M1.52 INCH MENARD IL CO-OP OBSERVER
0740 AM TSTM WND DMG 3 E CISCO 40.01N 88.67W
05/25/2011 PIATT IL CO-OP OBSERVER
SEVERAL FARM OUTBUILDINGS DESTROYED. TIME ESTIMATED.
0740 AM HAIL MOUNT ZION 39.78N 88.88W
05/25/2011 M0.50 INCH MACON IL MESONET
0745 AM TSTM WND DMG 2 NW CERRO GORDO 39.91N 88.76W
05/25/2011 MACON IL EMERGENCY MNGR
2 OUTBUILDINGS AND 1 GRAIN BIN DESTROYED. FROM MACON
COUNTY EMERGENCY MANAGEMENT.
0800 AM TSTM WND DMG 1 S TUSCOLA 39.78N 88.28W
05/25/2011 DOUGLAS IL EMERGENCY MNGR
TREE DOWN ON RAILROAD TRACKS
0808 AM TSTM WND DMG SADORUS 39.97N 88.35W
05/25/2011 CHAMPAIGN IL EMERGENCY MNGR
TREES DOWN FROM COUNTY EM
0810 AM TSTM WND DMG PESOTUM 39.91N 88.27W
05/25/2011 CHAMPAIGN IL EMERGENCY MNGR
SEMI BLOWN OVER ON I-57 AT MM 220
0810 AM TSTM WND DMG PESOTUM 39.91N 88.27W
05/25/2011 CHAMPAIGN IL EMERGENCY MNGR
OLD FLAT ROOF BARN BLOWN OFF.
0810 AM TSTM WND DMG 1 S PESOTUM 39.90N 88.27W
05/25/2011 CHAMPAIGN IL EMERGENCY MNGR
SEMI BLOWN OVER ON I-57. ONE INJURY.
0811 AM TSTM WND GST MAHOMET 40.19N 88.40W
05/25/2011 M54.00 MPH CHAMPAIGN IL MESONET
0815 AM TSTM WND DMG URBANA 40.11N 88.21W
05/25/2011 CHAMPAIGN IL EMERGENCY MNGR
POWERLINES AND POWER POLES DOWN
0817 AM TSTM WND DMG 4 SE URBANA 40.07N 88.15W
05/25/2011 CHAMPAIGN IL EMERGENCY MNGR
POWERLINES DOWN
0820 AM HEAVY RAIN GILSON 40.87N 90.20W
05/25/2011 M1.73 INCH KNOX IL MESONET
0820 AM TSTM WND DMG 4 N NEWMAN 39.86N 87.99W
05/25/2011 DOUGLAS IL EMERGENCY MNGR
7 POWER POLES DOWN
0829 AM TSTM WND DMG 1 W OGDEN 40.12N 87.97W
05/25/2011 CHAMPAIGN IL AMATEUR RADIO
2 SEMIS BLOWN OVER ON I-74 BETWEEN MM 194 AND 195.
0836 AM TSTM WND DMG RANKIN 40.46N 87.90W
05/25/2011 VERMILION IL EMERGENCY MNGR
NUMEROUS TREES AND POWERLINES DOWN
0840 AM TSTM WND DMG 1 W FITHIAN 40.11N 87.89W
05/25/2011 VERMILION IL TRAINED SPOTTER
TREES DOWN AND SIDING OFF A HOUSE
0855 AM TSTM WND GST DANVILLE 40.14N 87.62W
05/25/2011 M56.00 MPH VERMILION IL AWOS
0855 AM TSTM WND GST HOOPESTON 40.47N 87.67W
05/25/2011 M62.00 MPH VERMILION IL TRAINED SPOTTER
0857 AM TSTM WND DMG 1 SE DANVILLE 40.13N 87.61W
05/25/2011 VERMILION IL EMERGENCY MNGR
TREES AND POWERLINES DOWN
0858 AM TSTM WND DMG 1 E DANVILLE 40.14N 87.60W
05/25/2011 VERMILION IL EMERGENCY MNGR
POWER LINES DOWN ON THE EAST SIDE OF DANVILLE.
0929 AM HEAVY RAIN PEKIN 40.57N 89.63W
05/25/2011 M1.33 INCH TAZEWELL IL MESONET
1105 AM LIGHTNING ALLENVILLE 39.56N 88.54W
05/25/2011 MOULTRIE IL TRAINED SPOTTER
LIGHTNING STRUCK A TRAILER AND CAUGHT IT ON FIRE
1222 PM HAIL SIDELL 39.91N 87.82W
05/25/2011 M0.88 INCH VERMILION IL EMERGENCY MNGR
FROM COUNTY EMERGENCY MANAGEMENT.
0116 PM HAIL COWDEN 39.25N 88.86W
05/25/2011 M0.75 INCH SHELBY IL EMERGENCY MNGR
0145 PM HAIL WINDSOR 39.44N 88.60W
05/25/2011 M0.88 INCH SHELBY IL FIRE DEPT/RESCUE
0146 PM HAIL 4 NW WINDSOR 39.48N 88.65W
05/25/2011 M1.00 INCH SHELBY IL MESONET
0147 PM HAIL 1 N STEWARDSON 39.28N 88.63W
05/25/2011 M1.00 INCH SHELBY IL EMERGENCY MNGR
0220 PM HAIL 3 E FAIRGRANGE 39.58N 88.12W
05/25/2011 M0.50 INCH COLES IL EMERGENCY MNGR
0240 PM HAIL CHRISMAN 39.80N 87.67W
05/25/2011 M0.50 INCH EDGAR IL TRAINED SPOTTER
0415 PM HAIL WINCHESTER 39.63N 90.46W
05/25/2011 M0.50 INCH SCOTT IL CO-OP OBSERVER
SMALL TREE BRANCHES DOWN AS WELL
0418 PM HAIL TOWER HILL 39.39N 88.96W
05/25/2011 M0.50 INCH SHELBY IL LAW ENFORCEMENT
0435 PM TSTM WND DMG BEARDSTOWN 40.01N 90.43W
05/25/2011 CASS IL LAW ENFORCEMENT
TREES AND POWER LINES DOWN REPORTED BY CASS COUNTY
SHERIFF OFFICE
0445 PM TSTM WND DMG DIVERNON 39.57N 89.65W
05/25/2011 SANGAMON IL EMERGENCY MNGR
TREE FELL ON HOUSE ON KENNY STREET IN TOWN.
0445 PM FLASH FLOOD BROWNING 40.13N 90.37W
05/25/2011 SCHUYLER IL EMERGENCY MNGR
FLASH FLOODING OVER ROUTES 100 AND 103
0450 PM HAIL PAWNEE 39.59N 89.58W
05/25/2011 M0.50 INCH SANGAMON IL EMERGENCY MNGR
0507 PM HAIL MECHANICSBURG 39.81N 89.40W
05/25/2011 M1.25 INCH SANGAMON IL EMERGENCY MNGR
0519 PM HAIL PARIS 39.62N 87.69W
05/25/2011 M1.75 INCH EDGAR IL TRAINED SPOTTER
0524 PM HAIL MOUNT PULASKI 40.01N 89.28W
05/25/2011 M0.50 INCH LOGAN IL CO-OP OBSERVER
0528 PM TSTM WND GST CHESTNUT 40.07N 89.20W
05/25/2011 E60.00 MPH LOGAN IL MESONET
0528 PM TSTM WND DMG 2 E LINCOLN 40.15N 89.33W
05/25/2011 LOGAN IL NWS EMPLOYEE
TREE TOPPED AT WFO LINCOLN
0542 PM HEAVY RAIN RUSHVILLE 40.12N 90.57W
05/25/2011 M1.10 INCH SCHUYLER IL MESONET
RECEIVED IN APPROXIMATELY 20 MINUTES
0551 PM TSTM WND GST PEORIA 40.74N 89.61W
05/25/2011 M62.00 MPH PEORIA IL ASOS
RECORDED AT PEORIA AIRPORT
0552 PM TSTM WND GST 1 W MORTON 40.61N 89.49W
05/25/2011 E60.00 MPH TAZEWELL IL EMERGENCY MNGR
WIND GUST ESTIMATED NEAR LAMP ROAD
&&
LAUFENBERGThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 2:25 AM CDT | Special Weather Statement | ILX | Morgan, Scott | 65 min |
| May 25, 5:47 AM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Menard, Sangamon | 58 min |
| May 25, 6:57 AM CDT | Special Weather Statement | ILX | Christian, Macon, Moultrie, Piatt, Shelby | 63 min |
| May 25, 7:57 AM CDT | Tornado Warning | ILX | Piatt | 13 min |
| May 25, 8:16 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 44 min |
| May 25, 9:29 AM CDT | River Flood Warning | ILX | Fulton, Knox | 7 days |
| May 25, 9:29 AM CDT | River Flood Warning | ILX | Fulton | 7 days |
| May 25, 11:59 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Edgar, Vermilion | 61 min |
| May 25, 12:49 PM CDT | Areal Flood Advisory | ILX | Edgar, Vermilion | 6 hr |
| May 25, 12:54 PM CDT | Severe Thunderstorm Warning | ILX | Shelby | 66 min |
| May 25, 1:10 PM CDT | Tornado Warning | ILX | Effingham, Shelby | 31 min |
| May 25, 1:20 PM CDT | Flash Flood Watch | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 29 more | 10 hr |
| May 25, 1:44 PM CDT | Severe Thunderstorm Warning | ILX | Coles, Douglas, Moultrie | 51 min |
| May 25, 2:23 PM CDT | Severe Thunderstorm Warning | ILX | Edgar | 23 min |
| May 25, 2:44 PM CDT | Severe Thunderstorm Warning | ILX | Edgar, Vermilion | 38 min |
| May 25, 3:20 PM CDT | Severe Thunderstorm Warning | ILX | Edgar | 25 min |
| May 25, 3:47 PM CDT | Tornado Warning | ILX | Cass, Morgan, Scott | 43 min |
| May 25, 4:02 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 58 min |
| May 25, 4:17 PM CDT | Tornado Warning | ILX | Christian, Sangamon | 25 min |
| May 25, 4:29 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Morgan, Schuyler | 61 min |
| May 25, 4:33 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Menard, Morgan, Sangamon | 57 min |
| May 25, 4:57 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Logan, Menard, Sangamon | 51 min |
| May 25, 5:00 PM CDT | Severe Thunderstorm Warning | ILX | Douglas, Macon, Moultrie, Piatt, Shelby | 60 min |
| May 25, 5:01 PM CDT | Flash Flood Warning | ILX | Cass, Fulton, Schuyler | 3 hr |
| May 25, 5:07 PM CDT | Severe Thunderstorm Warning | ILX | Edgar | 38 min |
| May 25, 5:08 PM CDT | Flash Flood Warning | ILX | Christian, Sangamon | 3 hr |
| May 25, 5:13 PM CDT | Tornado Warning | ILX | Christian, Shelby | 32 min |
| May 25, 5:19 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Logan, Mason, Menard, Tazewell | 35 min |
| May 25, 5:37 PM CDT | Severe Thunderstorm Warning | ILX | Macon, Piatt, Shelby | 38 min |
| May 25, 5:42 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean, Macon, Piatt | 37 min |
| May 25, 5:45 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, McLean, Peoria, Tazewell, Woodford | 60 min |
| May 25, 5:51 PM CDT | Tornado Warning | ILX | DeWitt, McLean | 24 min |
| May 25, 5:58 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Piatt | 47 min |
| May 25, 6:01 PM CDT | Areal Flood Advisory | ILX | Christian, Logan, Macon, Sangamon | 116 min |
| May 25, 6:12 PM CDT | Tornado Warning | ILX | McLean | 40 min |
| May 25, 6:15 PM CDT | Severe Thunderstorm Warning | ILX | Knox, McLean, Marshall, Peoria, Stark, Woodford | 40 min |
| May 25, 6:19 PM CDT | Flash Flood Warning | ILX | Knox | 4 hr |
| May 25, 6:27 PM CDT | Severe Thunderstorm Warning | ILX | Champaign | 33 min |
| May 25, 6:42 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Coles, Douglas, Moultrie, Piatt | 33 min |
| May 25, 6:53 PM CDT | Tornado Warning | ILX | Champaign, Piatt | 37 min |
| May 25, 6:57 PM CDT | Areal Flood Advisory | ILX | Champaign, Coles, DeWitt, Douglas, Moultrie, Piatt | 4 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.